# SDR SWIA200311891

- Difficulty date: April 17, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 9,721 hours, 8,986 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Hscu
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM BOTH DISCONNECTED IN FLIGHT AND UPON TOUCHDOWN.  RE-RACKED HSCU COMPUTER.  PERFORMED BIT CHECK, NO FAULTS NOTED.  CHECKS GOOD.
